Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How long does the withdrawal symptoms usually last after taking Targin?

hi , I have been taken of TARGIN for pain in my legs and currently going through withdrawal symptoms, is there anything I can do to help ease the feeling of needing to take it , and how long do withdrawal symptoms usually last from taking such medication
Asked On : Thu, 31 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
HI
Thank for asking to HCM
I really appreciate your concern, if you are taking this medicine from since long being that have formed the habit (Dependency) and you have stop taking this medicine suddenly then it may induce the withdrawal syndrome, now you have to start this medicine again and then stop taking this medicine gradually this will subside your withdrawal symptoms quicker than any other method, take care and have nice day.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions